# SDR DALA2016021801360

- Difficulty date: February 13, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 25146
- Aircraft time: 76,332 hours, 31,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seat 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 17AB ARE HANGING.  SECURED THE LIGHTS. SYS OPERATION IS NORMAL.
